Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 142, NWS Lubbock, TX

May 30, 2012Childress County, Hall County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 30, 2012, 4:54 PM CDT for Childress County, Hall County, Texas. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2012, 4:54 PM CDT (21:54 UTC)
Expired
May 30, 2012, 6:00 PM CDT
In force
66 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Childress County, TX, Hall County, TX

The radar

The Altus AFB radar (KFDR), 115 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 5:20 PM CDTHAIL 1.751 Se Estelline, TXREPORTED ON HIGHWAY 287 NEAR THE HALL AND CHILDRESS COUNTY LINE
May 30, 5:42 PM CDTHAIL 13 Sw Childress, TXHAIL REPORTED AT PRISON SOUTHWEST OF CHILDRESS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 3:38 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1219 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1219 J/kg
Mixed-layer CIN
-331 J/kg
Mixed-layer LCL
2065 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

577 
WUUS54 KLUB 302154
SVRLUB
TXC075-191-302300-
/O.NEW.KLUB.SV.W.0142.120530T2154Z-120530T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
454 PM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HALL COUNTY IN THE PANHANDLE OF TEXAS.
  CENTRAL CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 600 PM CDT

* AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES NORTHWEST OF TELL...OR 14 MILES SOUTH OF MEMPHIS...AND MOVING
  SOUTHEAST AT 20 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CHILDRESS AND
  KIRKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING HAIL OF UP TO 3 
INCHES. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3462 10011 3444 10002 3438 10007 3435 10041
      3448 10061 3463 10021
TIME...MOT...LOC 2154Z 300DEG 16KT 3452 10048

$$

MEADOWS
4 follow-up statements
040 
WWUS54 KLUB 302219
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
519 PM CDT WED MAY 30 2012

TXC075-191-302300-
/O.CON.KLUB.SV.W.0142.000000T0000Z-120530T2300Z/
HALL TX-CHILDRESS TX-
519 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHILDRESS AND EAST CENTRAL HALL COUNTIES UNTIL 600 PM CDT...

AT 518 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING  GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM
WAS LOCATED 6 MILES NORTH OF TELL...OR 7 MILES NORTHWEST OF
CHILDRESS...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  CHILDRESS...TELL AND KIRKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3444 10002 3438 10007 3435 10041 3444 10055
      3452 10051 3463 10021
TIME...MOT...LOC 2219Z 300DEG 16KT 3446 10036

$$

MEADOWS
168 
WWUS54 KLUB 302230
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
530 PM CDT WED MAY 30 2012

TXC075-191-302300-
/O.CON.KLUB.SV.W.0142.000000T0000Z-120530T2300Z/
HALL TX-CHILDRESS TX-
530 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHILDRESS AND EAST CENTRAL HALL COUNTIES UNTIL 600 PM CDT...

AT 528 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING 
DANGEROUS AND EXTREMELY LARGE DESTRUCTIVE HAIL UP TO SOFTBALL SIZE...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CHILDRESS...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  CHILDRESS AND KIRKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL UP TO THE SIZE OF 
SOFTBALLS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

&&

LAT...LON 3444 10002 3438 10007 3435 10041 3444 10055
      3452 10051 3463 10021
TIME...MOT...LOC 2230Z 300DEG 16KT 3444 10031

$$

MEADOWS
679 
WWUS54 KLUB 302237
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
537 PM CDT WED MAY 30 2012

TXC075-191-302300-
/O.CON.KLUB.SV.W.0142.000000T0000Z-120530T2300Z/
HALL TX-CHILDRESS TX-
537 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CHILDRESS AND EAST CENTRAL HALL COUNTIES UNTIL 600 PM CDT...

AT 535 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING 
DANGEROUS AND EXTREMELY LARGE DESTRUCTIVE HAIL UP TO SOFTBALL SIZE...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CHILDRESS...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  CHILDRESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3451 10043 3453 10022 3442 10007 3438 10007
      3435 10041 3442 10052
TIME...MOT...LOC 2237Z 300DEG 16KT 3442 10028

$$

MEADOWS
451 
WWUS54 KLUB 302253
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
553 PM CDT WED MAY 30 2012

TXC075-191-302303-
/O.EXP.KLUB.SV.W.0142.000000T0000Z-120530T2300Z/
HALL TX-CHILDRESS TX-
553 PM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHILDRESS AND EAST
CENTRAL HALL COUNTIES WILL EXPIRE AT 600 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3451 10043 3453 10022 3442 10007 3438 10007
      3435 10041 3442 10052
TIME...MOT...LOC 2253Z 300DEG 16KT 3438 10021

$$

MEADOWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:20 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, May 30, 3:20 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
320 PM CDT WED MAY 30 2012

.SHORT TERM...
COMPLEX ENVIRONMENT OVER THE AREA TODAY WITH HOT AND VERY DRY
CONDITIONS MOST AREAS ON THE CAPROCK...AND MOIST AND INCREASINGLY
UNSTABLE CONDITIONS OVER ROLLING PLAINS AND ESPECIALLY AGAINST MUCH
OF THE CAP-ROCK FROM ABOUT DICKENS COUNTY NORTHWARD. WE ARE
EXPECTING STRONG OR SEVERE THUNDERSTORMS TO DEVELOP IN THIS AREA AS
NOTED IN THE PREVIOUS DISCUSSION. NOT MUCH REALLY HAS CHANGED SO
WILL NOT ELABORATE FURTHER. OTHERWISE...STORM CHANCES WILL GENERALLY
SLIDE TO THE EAST-SOUTHEAST THIS AFTERNOON AND EVENING THOUGH THERE
COULD BE A TENDENCY FOR OUTFLOW TO TRY TO PUSH SOME DEVELOPMENT A
BIT FURTHER WEST EARLY THIS EVENING. NO BIG CHANGE AGAIN FROM THE
PREVIOUS DISCUSSION. SURFACE LOW WILL EDGE EAST ACROSS THE AREA THIS
EVENING WITH COLD FRONT DROPPING SOUTHWARD LATER IN THE EVENING.
MUCH COOLER AND MORE STABLE AIR WILL SWEEP SOUTHWARD. LOW CLOUDS
EXPECTED TO DEVELOP LATER TONIGHT. THURSDAY SHOULD BEGIN CLOUDY MOST
AREAS WHILE THE COMBINATION OF THE MORE STABLE AIRMASS AND THE COLD
FRONT ADVANCING FAR TO THE SOUTH WILL LIMIT CONVECTIVE OPPORTUNITIES
LATE IN THE DAY. GUSTY NORTHEAST WINDS AS WELL EARLY THURSDAY IN
PARTICULAR. THIN SMOKE PLUME EDGING INTO THE AREA THIS AFTERNOON
WITH ONLY MINOR RESTRICTIONS TODAY AS OPPOSED TO YESTERDAY...WILL
MOSTLY DISSIPATE AFTER FRONTAL PUSH. RMCQUEEN

&&

.LONG TERM...
NORTHWEST FLOW ALOFT WILL BE IN PLACE TO START THE EXTENDED FORECAST
LATE THIS WORK WEEK...GRADUALLY BACKING TO NEAR ZONAL BY LATE IN THE
WEEKEND. AT THE SFC...COOL HIGH PRESSURE ACROSS THE CENTRAL PLAINS
THURSDAY WILL ADVANCE EAST-SOUTHEASTWARD ALLOW RETURN FLOW TO
COMMENCE OVER THE SOUTHERN HIGH PLAINS ON FRIDAY. IMPROVED MOISTURE
LEVELS EAST OF THE HIGHER TERRAIN OF NM...COUPLED WITH A SHORTWAVE
TROUGH GLIDING BY WELL TO THE NORTH...WILL INCREASE THE PROBABILITY
OF CONVECTION MOVING OFF THE HIGHER TERRAIN OF NM AND TOWARD THE
AREA FRIDAY NIGHT /VERSUS THURSDAY NIGHT/. NW/N ZONES STAND THE BEST
CHANCE OF ANY OF THIS ACTIVITY MAKING IT INTO THE CWA LATE FRIDAY
AND HAVE EXPANDED SLIGHT CHANCE POPS ACROSS THERE ACCORDINGLY.
LATEST INDICATIONS ARE THAT A WEAK SFC BOUNDARY/FRONT MAY
FOLLOW...SETTING UP IN CLOSE PROXIMITY TO THE PANHANDLE BY SATURDAY
AFTERNOON...WITH A DIFFUSE DRYLINE TRAILING IT OFF TO THE SOUTH.
THESE MESOSCALE BOUNDARIES...COUPLED WITH PERHAPS A WEAK SHORTWAVE
TROUGH SPILLING OUT OF THE CENTRAL ROCKIES...MAY BE THE IMPETUS FOR
THUNDERSTORM DEVELOPMENT SATURDAY AFTN/EVNG. DEEP LAYER SHEAR WILL
BE RATHER TAME...BUT MODERATE TO STRONG INSTABILITY COULD SUPPORT
STRONG TO SEVERE CONVECTION SHOULD IT MATERIALIZE LOCALLY. EXPECT
THE RESIDUAL QUASI-STATIONARY FRONT TO RETREAT NORTHWARD BY SUNDAY
AS WEAK MID/UPPER FLOW DEVELOPS ACROSS WEST TEXAS WITHIN A RIDGE
THAT AMPLIFIES IN ADVANCE OF A WESTERN TROUGH. LOW-LEVEL MOISTURE
WILL REMAIN IN PLACE ACROSS PARTS OR MUCH OF THE FA AND WITH SOME
MID/UPPER LEVEL MOISTURE TRAPPED WITHIN THE RIDGE...COULD NOT RULE
OUT ISOLATED TO WIDELY SCATTERED LATE DAY CONVECTION FROM SUNDAY
INTO THE MIDDLE OF NEXT WEEK. HOWEVER...LOW CONFIDENCE IN STORM
DEVELOPMENT...LOCATION AND COVERAGE PRECLUDE MORE THAN POPS OF 10-15
PERCENT EACH AFTN/EVNG ATTM.

TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW SEASONAL AVERAGES
FRIDAY...BUT WILL QUICKLY JUMP WELL ABOVE AVERAGE THIS
WEEKEND...WHERE THEY WILL STAY THROUGH THE REMAINDER OF THE
EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        57  76  51  83  59 /  20  10  10  10  20
TULIA         60  77  52  83  61 /  20  10  10  10  20
PLAINVIEW     61  78  52  83  63 /  20  10  10  10  20
LEVELLAND     60  81  56  85  63 /  10  10  10  10  10
LUBBOCK       64  81  55  84  65 /  10  10  10  10  10
DENVER CITY   59  83  59  86  63 /  10  10  10  10  10
BROWNFIELD    61  82  58  85  63 /  10  10  10  10  10
CHILDRESS     65  83  55  83  64 /  50  10  10  10  20
SPUR          65  83  55  86  65 /  30  10  10  10  10
ASPERMONT     68  85  58  87  66 /  30  10  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/23
Hazardous weather outlook, May 30, 11:00 AM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1100 AM CDT WED MAY 30 2012

TXZ021>044-311600-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1100 AM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
THE FAR SOUTHEASTERN TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS
LATE THIS AFTERNOON AND EARLY THIS EVENING. PRIMARY CONCERN WILL
BE LARGE HAIL UP TO THE SIZE OF A TENNIS BALL AND WIND GUSTS OF
ABOVE 60 MPH...WITH AN ISOLATED THREAT FOR TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND INTO
THIS EVENING.

In the hours before

Local storm report, May 30, 4:37 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
437 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             5 NNW ESTELLINE         34.61N 100.47W
05/30/2012  E2.00 INCH       HALL               TX   STORM CHASER

            HEN EGG SIZE HAIL FROM STORMCHASER

&&

EVENT NUMBER LUB1200249

JORDAN
Local storm report, May 30, 4:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
451 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             5 NNW ESTELLINE         34.61N 100.47W
05/30/2012  E3.00 INCH       HALL               TX   STORM CHASER

&&

EVENT NUMBER LUB1200250

JORDAN
Local storm report, May 30, 4:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
454 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             6 SW CHILDRESS          34.36N 100.32W
05/30/2012  M0.88 INCH       CHILDRESS          TX   NWS EMPLOYEE

&&

EVENT NUMBER LUB1200251

JORDAN

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:47 PM CDTSevere Thunderstorm WarningLUBChildress, Hall28 min
May 30, 3:51 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley54 min
May 30, 4:12 PM CDTSevere Thunderstorm WarningLUBChildress, Hall63 min
May 30, 4:23 PM CDTTornado WarningLUBChildress, Hall37 min
May 30, 4:56 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle64 min
May 30, 5:24 PM CDTSevere Thunderstorm WarningLUBCottle, Hall, Motley29 min
May 30, 5:35 PM CDTTornado WarningLUBChildress, Cottle, Hall25 min
May 30, 5:50 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall25 min
May 30, 5:51 PM CDTTornado WarningLUBCottle, King24 min
May 30, 6:10 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle65 min
May 30, 6:42 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley33 min
May 30, 6:58 PM CDTTornado WarningLUBCottle, Motley32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.